| Model Number |
1012446-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the moderately calcified, 70% stenosed and heavily tortuous anatomy resulted in compromising the balloon material; thus resulting in the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a 70% stenosed, heavily tortuous, and moderately calcified lesion in the right coronary artery.Reportedly, when the 2.25x12mm nc trek balloon dilatation catheter was first inflated, the balloon burst open.The procedure was successfully completed with a new unspecified balloon.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.